# SDR SWAA2018091825304

- Difficulty date: September 13, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 49,333 hours, 28,893 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB CRACKED AT STAB STA 111.1, AT FORWARD VERTICAL STIFFENER.  REPAIRED RIB PER SRM.
